# SDR Y2PA20121010049

- Difficulty date: October 10, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 62,710 hours, 65,670 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 081091
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 WHITE EMERGENCY LIGHT IN FLOOR LIGHTS FOUND TO BE INOPERATIVE DURING INSPECTION.  MX REPLACED THE LAMP HOLDER ASSY (SOCKET) IAW AMM 33-52-01 AT ROW 13.  OPS CHECKED GOOD IAW INSTALLATION MANUAL.
